# SDR DLM88001605

- Difficulty date: August 20, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 30,073 hours, 24,545 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Condition: Smoke
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT DURING FLT, STRONG SMELL IN COCKPIT AND VISIBLE SMOKE BY CO-PILOT LEGS.  REPLACED WEATHER RADAR INDICATOR.
